** Thanks for contacting with your health concern 1. Muscular hypotonia, coordination disturbances, unsteadiness are documented ADR [adverse drug reaction] of Lorazepam and clonazepam whereas withdrawal syndrome, impair psychomotor performance is ADR of librium [chlordiazepoxide], thus the disabaling symptoms which you are experiencing could be because of the side effect of the drugs. 2. Psychological tiredness is much more commoner than tiredness caused by the physical problem since psychological anxiety causes insomnia which leads to persistent fatigue and also causes profound muscle tension throughout the day causing the brain to run out of strength. 3. treating the underlying cause of fatigue [anxiety] is much more important with respect to taking medicine [since they will ease the symptoms but will not cure the root cause] and because drug therapy is generally only a palliative treatment, we have to look at cognitive and behavioral strategies and especially nutritional strategies, like i. practice relaxation techniques like yoga, meditation but also Pranayam which will strengthen the relaxation response of body as opposed to stress response during panic attacks, [i.e. hyperventilation]. ii. Stretching Yoga poses [Dhanurasana, Matsyasana, Janu Shirsasana, Paschimottanasana, Hastapadasana], hot shower and massage are simple techniques to overcome muscle tension from anxiety. iii. Apple, almond, banana, broccoli, cantaloupe, melon, carrot, cashew nut, corn, cauliflower, grapes, guava, lemon, mango, orange, pineapple, soybean, spinach have antioxidant and detoxifying properties so take them in plenty. PS. You should go into counseling session(s) since it is important to determine the correct diagnosis.